# SDR AALA202204262121

- Difficulty date: April 25, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A300*
- Aircraft serial: 1447
- Aircraft time: 68,448 hours, 26,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 2836
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 68,448 hours, 26,032 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR, DOOR ASSIST MECHANISM FAILED DAMPER TEST IN CLOSING DIRECTION. REPLACED L1  DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
